MathSciNet Relay Station
MathSciNet bibliographic data
MR322100 (48 #464) 22E45 (43A85)
Auslander, L.; Brezin, J. Translation-invariant subspaces in $L\sp{2}$ of a compact nilmanifold. I. Invent. Math. 20 (1973), 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement